Estimation in nonstationary random coefficient autoregressive models

István Berkes, Lajos Horváth, S. Lin

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)395-416
JournalJournal of time series analysis
Volume30
Issue number4
DOIs
Publication statusPublished - 2009

Cite this

Estimation in nonstationary random coefficient autoregressive models. / Berkes, István; Horváth, Lajos; Lin, S.

In: Journal of time series analysis, Vol. 30, No. 4, 2009, p. 395-416.

Research output: Contribution to journalArticleResearchpeer-review

@article{6b441d3cf3a54c0483af4911e035f567,
title = "Estimation in nonstationary random coefficient autoregressive models",
author = "Istv{\'a}n Berkes and Lajos Horv{\'a}th and S. Lin",
year = "2009",
doi = "10.1111/j.1467-9892.2009.00615.x",
language = "English",
volume = "30",
pages = "395--416",
journal = "Journal of time series analysis",
issn = "0143-9782",
publisher = "Wiley-Blackwell",
number = "4",

}

TY - JOUR

T1 - Estimation in nonstationary random coefficient autoregressive models

AU - Berkes, István

AU - Horváth, Lajos

AU - Lin, S.

PY - 2009

Y1 - 2009

U2 - 10.1111/j.1467-9892.2009.00615.x

DO - 10.1111/j.1467-9892.2009.00615.x

M3 - Article

VL - 30

SP - 395

EP - 416

JO - Journal of time series analysis

JF - Journal of time series analysis

SN - 0143-9782

IS - 4

ER -